what else can be done to a patient who continues to suffer from coughing even after the taking the antibiotic, Fluimucil 600 mg, Telfast 120 mg . Sinecod was alreadyb taken? Olmetec was taken out as maintenance but given addional Norvasc 5 mg daily at night.Thank you
Yes, Olmetec® (olmesartan) can cause cough but it sounds like you are being treated for a respiratory infection with an antibiotic and additional medicines to thin your mucus. If that is so, cough can sometimes last for weeks after an infection and, if a person has asthma, cough can last for months after an infection. You should consider trying a cough suppressant medicine, one that contains either codeine or dextromethorphan. If you have asthma, this might be a good time to increase an inhaled steroid, if you are on this medicine, or ask your doctor for a prescription for one of the common inhaled steroids, for example, Flovent® HFA Inhalation Aerosol (fluticasone propionate).
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.